Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 169, NWS Atlanta, GA

July 7, 20135 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Jul 7, 2013, 6:01 AM EDT for 5 counties in Georgia. It took effect at Jul 7, 2013, 4:24 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2013, 6:01 AM EDT (10:01 UTC)
In effect from
Jul 7, 2013, 4:24 PM EDT
Expired
Jul 7, 2013, 9:32 PM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1). The gauge peaked at 18.04 ft at Jul 7, 2013, 3:00 PM EDT.

actionminormoderate15202507/0707/0807/09
Action stage
16 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS42 KFFC 071001
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 AM EDT SUN JUL 7 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES.

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC021-153-169-207-289-080001-
/O.NEW.KFFC.FL.W.0169.130707T2130Z-130710T1330Z/
/MACG1.1.ER.130707T2130Z.130708T1800Z.130710T0730Z.NO/
601 AM EDT SUN JUL 7 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR MACON.
* FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING.
* AT 5 AM SUNDAY THE STAGE WAS 16.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

$$
3 follow-up statements
558 
WGUS82 KFFC 071525
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SUN JUL 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OHOOPEE RIVER NEAR SWAINSBORO AFFECTING EMANUEL AND TREUTLEN 
  COUNTIES 


GAC213-313-080525-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130707T0730Z.130707T1430Z.000000T0000Z.NO/
1125 AM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 10AM SUNDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

  

$$

GAC313-080525-
/O.CON.KFFC.FL.W.0164.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130707T0345Z.130707T1500Z.000000T0000Z.UU/
1125 AM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11AM SUNDAY THE STAGE WAS 18.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

  

$$

GAC129-213-313-080525-
/O.EXT.KFFC.FL.W.0166.130708T0309Z-130709T2116Z/
/TLNG1.1.ER.130708T0309Z.130708T1800Z.130709T1516Z.NO/
1125 AM EDT SUN JUL 7 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* FROM TONIGHT UNTIL TUESDAY AFTERNOON.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER  UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.1 FEET ON JAN 27 2010.
  

$$

GAC021-153-169-207-289-080525-
/O.EXT.KFFC.FL.W.0169.130707T2024Z-130709T0600Z/
/MACG1.1.ER.130707T2024Z.130708T0000Z.130709T0000Z.NO/
1125 AM EDT SUN JUL 7 2013

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY NIGHT.
* AT 10AM SUNDAY THE STAGE WAS 17.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.3 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

  

$$

GAC107-283-080525-
/O.CON.KFFC.FL.W.0163.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.130706T1630Z.130707T0800Z.000000T0000Z.UU/
1125 AM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR SWAINSBORO.
* UNTIL FURTHER NOTICE. 
* AT 10AM SUNDAY THE STAGE WAS 18.1 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 
  297. 

  

$$
906 
WGUS82 KFFC 072122
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SUN JUL 7 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OHOOPEE RIVER NEAR SWAINSBORO AFFECTING EMANUEL AND TREUTLEN 
  COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 


GAC213-313-081122-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130707T0730Z.130707T2030Z.000000T0000Z.NO/
522 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 4 PM SUNDAY THE STAGE WAS 12.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET ON MAR 7 2011.
  

$$

GAC313-081122-
/O.CON.KFFC.FL.W.0164.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130707T0345Z.130707T1630Z.000000T0000Z.UU/
522 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 5 PM SUNDAY THE STAGE WAS 18.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.3 FEET ON NOV 13 2009.
  

$$

GAC129-213-313-081121-
/O.CON.KFFC.FL.W.0166.130708T0309Z-130709T2116Z/
/TLNG1.1.ER.130708T0309Z.130708T1800Z.130709T1516Z.NO/
522 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* FROM TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 4 PM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.2 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.2 FEET ON MAR 12 2011.
  

$$

GAC021-153-169-207-289-081121-
/O.CON.KFFC.FL.W.0169.000000T0000Z-130709T0600Z/
/MACG1.1.ER.130707T1722Z.130708T0000Z.130709T0000Z.NO/
522 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY NIGHT.
* AT 4 PM SUNDAY THE STAGE WAS 18.0 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO CONTINUE TO RISE TO NEAR 18.3 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF 
  AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET ON MAR 25 2013.
  

$$

GAC107-283-072152-
/O.CAN.KFFC.FL.W.0163.000000T0000Z-130707T2122Z/
/SWOG1.1.ER.130706T1630Z.130707T0800Z.130707T1945Z.UU/
522 PM EDT SUN JUL 7 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OHOOPEE RIVER NEAR SWAINSBORO.
* AT 4 PM SUNDAY THE STAGE WAS 17.9 FEET...AND FALLING.
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 
  297. 
  

$$
204 
WGUS82 KFFC 080132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT SUN JUL 7 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC213-313-081532-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130707T0730Z.130708T0030Z.000000T0000Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 8 PM SUNDAY THE STAGE WAS 12.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON APR 17 2011.
  

$$

GAC313-081531-
/O.CON.KFFC.FL.W.0164.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130707T0345Z.130707T1630Z.000000T0000Z.UU/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 8 PM SUNDAY THE STAGE WAS 18.2 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.3 FEET ON NOV 13 2009.
  

$$

GAC129-213-313-081531-
/O.EXT.KFFC.FL.W.0166.130708T1200Z-130708T1800Z/
/TLNG1.1.ER.130708T1200Z.130708T1200Z.130708T1200Z.NO/
932 PM EDT SUN JUL 7 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* UNTIL MONDAY AFTERNOON.
* AT 8 PM SUNDAY THE STAGE WAS 16.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY MONDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER  UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.3 FEET ON DEC 1 2011.
  

$$

GAC115-081531-
/O.CON.KFFC.FL.W.0171.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130707T2245Z.130707T2245Z.000000T0000Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 8 PM SUNDAY THE STAGE WAS 23.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON DEC 20 2009.
  

$$

GAC059-133-219-081531-
/O.CON.KFFC.FL.W.0170.000000T0000Z-130708T2300Z/
/PNFG1.1.ER.130707T2021Z.130708T0600Z.130708T1700Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL MONDAY EVENING. 
* AT 8 PM SUNDAY THE STAGE WAS 13.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY AFTER MIDNIGHT
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY 
  AFTERNOON.
* AT 13.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON APR 9 2005.
  

$$

GAC021-153-169-207-289-080202-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-130709T0600Z/
/MACG1.1.ER.130707T1722Z.130707T1830Z.130707T2015Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCMULGEE RIVER NEAR MACON.
* AT 8 PM SUNDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 7, 3:55 AM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 7, 3:55 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 AM EDT SUN JUL 7 2013

.SHORT TERM /TODAY THROUGH MONDAY/...
WATER VAPOR LOOP CONTINUES TO SHOW DEEP MOISTURE BEING FUNNELED INTO
W GA FROM THE TROPICS. PWATS HAVE BUMPED BACK UP TO AROUND 2 INCHES
ACROSS NORTHERN GA ACCORDING TO THE 00Z FFC SOUNDING. MODELS SHOW
THIS HIGH MOISTURE AXIS REMAINING ACROSS THE CWFA THROUGH TONIGHT.
SOMEWHAT DRIER AIR HAS MOVED IN ACROSS THE EASTERN PORTION OF THE
CWFA.

UPPER LOW ACROSS THE OHIO VALLEY WILL SLOWLY EJECT INTO THE MIDDLE
ATLANTIC BY EARLY MONDAY MORNING. MEANWHILE...THE BERMUDA HIGH AT
THE SURFACE WILL BEGIN TO BUILD WESTWARD...ALSO HELPING SHIFT THE
TROPICAL PLUME WESTWARD. THIS SHOULD RESULT IN A DECREASE IN
PWATS/MOISTURE CONTENT DURING THE DAY ON MONDAY.

LATEST RUNS OF THE HRRR SHOW THE BEST CHANCE FOR POPS IS IN NW GA
THIS MORNING. THIS SEEMS REASONABLE AS PRECIP AXIS HAS NOT MOVED
MOST OF THE NIGHT. SCT/NMRS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REMAINDER OF THE CWFA THIS AFT/EVE BUT THEY SHOULD BE
MORE DIURNALLY DRIVEN.

FFG IS LESS THAN AN INCH AND A HALF ACROSS AREAS MOSTLY NORTH OF THE
FALL LINE. WILL NOT MAKE ANY CHANGES TO THE FLOOD WATCH FOR NOW.

NLISTEMAA

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
EXTENDED BEGINS WITH UPPER WAVE MOVING OFF THE NEW ENGLAND COAST
WHILE CLOSED LOW OVER THE BAHAMAS IS WORKING ITS WAY WEST...AND
BETWEEN THESE TWO THE ATLANTIC HIGH IS RIDGING INTO THE SOUTHEAST.
THE EXITING SYSTEM ACROSS NEW ENGLAND ALLOWS THE ASSOCIATED
SURFACE BOUNDARY/FRONT TO ELONGATE AND STRETCH ACROSS THE
SOUTHEAST. BEST PRECIP CHANCES WILL BE ACROSS NORTH GEORGIA.
ANOTHER LONGWAVE TROUGH PUSHES INTO SOUTHERN CANADA AND THE UPPER
MISSISSIPPI VALLEY BY MIDWEEK AND WITH CONTINUE SOUTHERLY FLOW
FROM THE ATLANTIC AND GULF...PRECIP CHANCES INCREASE AGAIN
WEDNESDAY AND ESPECIALLY INTO THURSDAY AS THE TROUGH DIGS INTO THE
OHIO VALLEY AND A SURFACE FRONT MOVES INTO THE TENNESSEE VALLEY.
REALLY REMARKABLE AGREEMENT BETWEEN THE GFS AND ECMWF THROUGH THIS
PERIOD...THOUGH THE ECMWF IS A TAD DEEPER WITH THE WAVE INTO THE
SOUTHEAST AND A LITTLE BIT MORE NEGATIVELY TILTED.

LATE IN THE WORK WEEK THIS TROUGH CONTINUES TO DIG AND DEEPEN INTO
THE GREAT LAKES...EVENTUALLY FORMING A CUTOFF LOW OVER THE UPPER
OHIO VALLEY. GFS A LITTLE FASTER WITH THIS TRANSITION BUT STILL
PRETTY SIMILAR IN OVERALL DEPICTION. TROUGH AXIS PROGGED TO BE
GENERALLY ACROSS THE MIDDLE OF THE STATE...THUS REDUCING PRECIP
CHANCES ACROSS NORTHWEST GEORGIA BUT KEEPING POPS IN SOUTHEAST
ZONES. THE LOW CONTINUES TO DEEPEN AND DIG TO THE SOUTHWEST...
RETROGRADING IN RESPONSE TO DEEPENING UPPER HIGH OVER THE DESERT
SOUTHWEST AND WESTERN PLAINS. BY THE END OF THE PERIOD THE CUTOFF
LOW IS SOMEWHERE EITHER IN THE TENNESSEE VALLEY OR SOUTHEAST...
WITH BOTH MODELS CONTINUING TO RETROGRADE IT TO THE WEST BEYOND
THE END OF THE PERIOD. SO IN GENERAL...IT LOOKS LIKE NEXT WEEK
COULD BE A REPEAT OF WHAT WE SAW THIS PAST WEEK WITH SIGNIFICANT
MOISTURE TRANSPORT OUT OF THE GULF. WILL WAIT AND SEE HOW THIS
PLAYS OUT.

TEMPS REMAIN AT OR BELOW NORMAL THROUGH THE PERIOD. IF WE HAVE TO
PUT UP WITH ALL THE RAIN AND POTENTIAL FLOODING...AT LEAST WE GET
COOLER TEMPS OUT OF IT. HOWEVER...THERE IS A LARGER CONCERN THAT
WITH THIS CONTINUED WET PATTERN WE COULD BE SETTING THE STAGE FOR
SOME REAL PROBLEMS IF WE GET A TROPICAL SYSTEM MOVING IN.

TDP

&&

.AVIATION...
06Z UPDATE...
TROPICAL MOISTURE PLUME CONTINUES ACROSS THE REGION. MODELS ARE
SUPPORTING IFR CIGS AT MANY OF THE AIRPORTS THROUGH EARLY SUNDAY
MORNING. THE 00Z NAM SOUNDINGS SUPPORT THIS. IN ADDITION...PATCHY
MVFR FOG WILL ALSO BE POSSIBLE. SKIES SHOULD REMAIN MCLDY THROUGH
THE DAY WITH CIGS BKN AROUND 035-040. SHRA/TSRA WILL DEVELOP
DURING PEAK HEATING. LOW CIGS ARE POSSIBLE AGAIN TOMORROW NIGHT.

//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE FOR WINDS. MEDIUM CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  70  86  71 /  70  40  50  30
ATLANTA         81  70  84  72 /  70  40  50  30
BLAIRSVILLE     75  67  78  66 /  70  50  60  30
CARTERSVILLE    80  69  86  69 /  70  40  60  30
COLUMBUS        84  73  89  73 /  70  30  50  20
GAINESVILLE     79  68  83  71 /  70  50  60  30
MACON           86  73  88  72 /  70  30  50  20
ROME            80  70  86  70 /  70  50  60  30
PEACHTREE CITY  81  70  84  70 /  70  40  50  30
VIDALIA         89  72  90  73 /  50  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...NLISTEMAA
LONG TERM....TDP
AVIATION...NLISTEMAA
Hazardous weather outlook, Jul 7, 4:13 AM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 AM EDT SUN JUL 7 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
413 AM EDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SIGNIFICANT MOISTURE CONTINUES ACROSS THE STATE WITH SHOWERS AND
ISOLATED THUNDERSTORMS EXPECTED AGAIN TODAY. THE GROUND ACROSS THE
AREA IS SATURATED AND ADDITIONAL HEAVY RAIN CAN LEAD TO FLOODING
OR FLASH FLOODING. THE HIGHEST RAINFALL TOTALS THROUGH TONIGHT ARE
EXPECTED TO BE GENERALLY ACROSS NORTHERN SECTIONS OF THE FORECAST
AREA. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN DURING THIS
PERIOD OF PROLONGED RAINFALL.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL TODAY MAY LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING. RAINFALL AMOUNTS
AVERAGING BETWEEN 1 AND 2 INCHES CAN BE EXPECTED GENERALLY NORTH
OF ATLANTA...WITH AT LEAST A HALF INCH EXPECTED NORTH A COLUMBUS
TO DUBLIN LINE. LOCALLY HIGHER AMOUNTS OF RAINFALL ARE POSSIBLE
WHERE STORMS REPEATEDLY TRACK.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO
40 MPH OR GREATER. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH
WIND TO DOWN TREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ALTHOUGH THE RAINFALL MAY NOT BE AS WIDESPREAD EARLY NEXT WEEK...THERE
WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND
THUNDERSTORMS. NORTH GEORGIA WILL AGAIN HAVE THE BEST CHANCES FOR ADDITIONAL
RAINFALL AND THERE IS SOME CONCERN THAT ACCUMULATING HIGH RAINFALL
TOTALS MAY LEAD TO MORE SIGNIFICANT FLOODING ACROSS THE AREA.
PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE NEXT SEVERAL DAYS
SHOULD MONITOR THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:28 PM EDTAreal Flood WarningFFCFloyd, Polk3 hr
Jul 6, 10:48 PM EDTSpecial Weather StatementFFCMadison, Oglethorpe42 min
Jul 7, 12:16 AM EDTRiver Flood WarningFFCWhitfield4 days
Jul 7, 3:42 AM EDTRiver Flood WarningFFCMurray, Whitfield37 hr
Jul 7, 3:42 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield28 hr
Jul 7, 4:07 AM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Jul 7, 5:30 AM EDTRiver Flood WarningFFCDade10 hr
Jul 7, 2:19 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee22 hr
Jul 7, 4:10 PM EDTSpecial Weather StatementFFCHarris, Muscogee35 min
Jul 7, 4:48 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker42 min
Jul 7, 5:39 PM EDTSpecial Weather StatementFFCCatoosa, Walker51 min
Jul 7, 5:59 PM EDTSpecial Weather StatementFFCWhitfield61 min
Jul 7, 6:10 PM EDTSpecial Weather StatementFFCDooly50 min
Jul 7, 6:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster53 min
Jul 7, 6:57 PM EDTSpecial Weather StatementFFCMurray, Walker, Whitfield63 min
Jul 7, 7:10 PM EDTRiver Flood WarningFFCFloyd17 hr
Jul 7, 7:16 PM EDTSpecial Weather StatementFFCMacon44 min
Jul 7, 7:35 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.